Acta Mathematica Academiae Paedagogicae Nyíregyháziensis

Vol. 21, No. 2, 2005 · Contents

Abdelkader Stouti:
A generalized Amman's fixed point theorem and its application to Nash equlibrium

Bruce Bates, Martin Bunder and Keith Tognetti:
Continued Fractions and the Gauss Map

Maslina Darus:
Certain subclass of analytic functions II

B.A. Frasin:
Partial sums of certain analytic and univalent functions

Zhigang Wang, Chunyi Gao and Maoxin Liao:
On certain generalized class of non-Bazilevic functions

T. Karchava:
Approximation properties of partial sums of Fourier series

G. Tkebuchava:
Logarithmic summability of Fourier series

U. Goginava:
Almost everywhere convergence of subsequence of logarithmic means of Walsh-Fourier series

V. Tevzadze:
On the pointwise estimation of Cesaro kernel of negative order with respect to Walsh-Paley system

Z. Liu and J.S. Ume:
Stable iteration schemes for local strongly pseudocontractions and nonlinear equations involving local strongly accretive operators

Cs. Vincze:
A new proof of Szabó's theorem on the Riemann-metrizability of Berwald manifolds

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 9 Aug 2005. Last modified: 5 Sep 2005.

© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition